# SDR FDEA201012094625

- Difficulty date: December 9, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N606U56
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR4 RT DOOR LOWER GATE SEAL SUPPORT STRUCTURE BOTH ENDS HAS CHAFED.  BLENDED AREAIAW SRM 51-10-02 ,CHECKED LIMITS L=1.5,W=1,D=.060,  FOUND TO BE OUT LIMITS IAW SRM 52-10-02 DETAIL V FIG 101. REMOVED DOOR GATE IAW SRM 51-40-02, RECEIVED NEW LOWER GATE P/N 146N606U56, LOCATED AND DRILLED IAW SRM 51-40-05 INSTALLED NEW LOWER DOOR GATE IAW SRM 51-40-02, R-4 DOOR LOWER GATE.  MAJOR REPAIR.
